# SDR ASAA2019070329950

- Difficulty date: July 3, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,981 hours, 12,269 cycles
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Defective
- Location: Apu System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BITE INOP MSG WHEN ATTEMPTING APU BITE TEST. GROUNDED - YES. 1ST ATTEMPT ABLE TO ACCESS APU BITE PAGE AND ABLE TO DUPLICATE FAULT BY DATA LOAD KNOB TO APU THEN APU BITE PAGE AUTO EXIT THEN UNABLE TO ACCESS BACK TO THE APU BITE PAGE AND APU BITE INOP MSG APPEARED. RESET A/C POWER THEN 2ND ATTEMPT WITH SAME EVENT BUT THIRD ATTEMPTS ON THEN CANT ACCESS APU BITE PAGE. REF FIM TASK 49-65 TASK 801 AND WDM 49-62-11, REMOVED AND REPLACED R735 "DATA LOAD ENABLE RELAY". ACCESS PANEL SECURED AND LEAKS CHECKED OK. APU BITE PAGE ACCESS OK 5 OUT OF 5 TIMES. APU OPS CHECKED NORMAL W/O CURRENT FAULTS.
